Table of Contents Author Guidelines Submit a Manuscript
International Journal of Aerospace Engineering
Volume 2017, Article ID 8107190, 16 pages
https://doi.org/10.1155/2017/8107190
Research Article

Uncertainty Quantification and Sensitivity Analysis of Transonic Aerodynamics with Geometric Uncertainty

School of Aeronautics, Northwestern Polytechnical University, Xi’an 710072, China

Correspondence should be addressed to Weiwei Zhang; nc.ude.upwn@citsaleorea

Received 1 November 2016; Accepted 2 February 2017; Published 26 February 2017

Academic Editor: Hikmat Asadov

Copyright © 2017 Xiaojing Wu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xiaojing Wu, Weiwei Zhang, and Shufang Song, “Uncertainty Quantification and Sensitivity Analysis of Transonic Aerodynamics with Geometric Uncertainty,” International Journal of Aerospace Engineering, vol. 2017, Article ID 8107190, 16 pages, 2017. https://doi.org/10.1155/2017/8107190.